Topomax and Lamictal Causing Hair Loss?

I am on Topomax and lamictal for epilepsy and have been experiencing hair loss problems since starting the topomax that seem to be worsening. I have been told it is a side effect of Topomax. Will this stop on its own? Is there anything I can take or anything I can do to mitigate the impact of topomax on my hair?

This is a subject you and your neurologist need to discuss. Many of these medications do cause hair loss. Drugs like minoxidil may work for men and women, and if you are a man, then Propecia may also help, but when the medications are working away at your hair as a side effect of the drug, then alternative drugs may be worth trying. This is a difficult problem, but you can not sacrifice your health for your hair.

Tags: hairloss, hair loss, medication, drug, topomax, lamictal
Get a virtual consultation with Dr. William Rassman and Dr. Jae Pak for hair loss options. You can learn more by scheduling an appointment.

Reader Comments0

Leave a Comment

Want to join the discussion? Feel free to contribute! Note: We do not tolerate offensive language or personal attacks to other readers. Marketing links or commercial advertisements will be deleted.

Leave a Reply

Your email address will not be published. Required fields are marked *

+ =